MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D400
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a generator changeout procedure to therapy upgrade, this implantable cardioverter defibrillator (icd) exhibited high out of range pace impedance measurements on the right ventricular (rv) lead when it was connected to this device.After the pocket was closed, noise was exhibited on the rv.The patient was transferred to a different healthcare facility and the rv was surgically abandoned and replaced.This icd was also explanted and replaced.No additional adverse patient effects were reported.

Brand Name
PERCIVA ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20808207
Report Number2124215-2024-75414
Device Sequence Number9806928
Product Code LWS
UDI-Device Identifier00802526587863
UDI-Public00802526587863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2025
Device Model NumberD400
Device Catalogue NumberD400
Device Lot Number114801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/28/2024
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale